Categories

Apap Noc, tabletki powlekane, 24 szt

Apap Noc, tabletki powlekane, 24 szt
Brand: USP-Zdrowie
Product Code: APAPNoc24tab
Availability: In Stock
Price: $12.49
Qty:     - OR -   Add to Wish List
Add to Compare

APAP Night is an analgesic and antipyretic, which combines the effects of paracetamol with a sedative and hypnotic action of diphenhydramine.

Ingredients

Paracetamol 500 mg and the diphenhydramine hydrochloride at a dosage of 25mg.
excipients: pregelatinized starch, povidone, crospovidone, stearic acid, microcrystalline cellulose, sodium starch glycolate, magnesium stearate, corn starch, aluminum lake Brilliant Blue; in the tablet coating: Opadry Blue YS-1-10524, Opadry Clear YS-1-7006.

Dosage

Adults and children over 12 years: 1-2 tablets 30 minutes. bedtime.

Action

Relieves pain, it helps you fall asleep.

Use

Short-term treatment of pain including headache, bone and joint pain, muscle pain, toothache, menstrual pain, neuralgia, pain associated with colds and flu, causing difficulty in falling asleep.

Contraindications

Do not take this medicine if:

  • Previously we observed symptoms of allergy to any component of the drug.
  • There are the following diseases: severe hepatic or renal disease, viral hepatitis, glaucoma, prostatic hypertrophy, porphyria, asthma exacerbation phase.
  • During treatment with MAO inhibitors (drugs for depression) and within 2 weeks of discontinuation of these medications.

Side effects

Like all medicines, APAP Night can cause side effects. Belong to them:

  • cardiac disorders: heart rate;
  • disorders of the blood and lymphatic system disorders: isolated reports of thrombocytopenia (decrease in the number of blood platelets) and agranulocytosis (very substantial reduction or lack of white blood cells);
  • nervous system disorders: drowsiness, dizziness;
  • Eye disorders: blurred vision;
  • gastrointestinal disorders: nausea, vomiting, digestive disorders, gastrointestinal disorders;
  • disorders of kidney and urinary tract: renal papillary necrosis during long-term use; urinary retention;
  • General disorders and administration site conditions: dry mucous membranes of the mouth, throat and nose;
  • Immune system disorders: hypersensitivity reactions, ie. urticaria, erythema, rash, purpura pigmentosa and anaphylactic shock (disturbance of consciousness, low urine production, hyperventilation, severe weakness);
  • disorders of the liver and biliary disorders: acute liver injury occurring most commonly as a result of an overdose.

Taking other medicines

It should not be used concurrently with other medicines containing acetaminophen and diphenhydramine. In the case of concomitant use of anticoagulants (warfarin, coumarin) depressant drugs on the central nervous system (such as sleeping pills, sedatives and opioid analgesics), neuroleptics (used in states of hyperarousal), antidepressants (fluoxetine, paroxetine, tricyclic antidepressants), anticonvulsants (phenytoin, carbamazepine, phenobarbital) and rifampicin (antibiotic used in treating tuberculosis) before taking the drug should consult a doctor.

Pregnancy and breast-feeding

During pregnancy and breast-feeding before using consult your doctor.

Use in children and adolescents

Do not use in children under 12 years of age.

Powered By OpenCart
Belmont Nutrition & Herbs - Polska Apteka w Chicago © 2018